Skip to Main content Skip to Navigation
Journal articles

Existence and regularity of solution for a stochastic Cahn–Hilliard/Allen–Cahn equation with unbounded noise diffusion

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01266691
Contributor : Serena Benassù <>
Submitted on : Wednesday, February 3, 2016 - 11:11:14 AM
Last modification on : Friday, March 27, 2020 - 3:37:04 AM

Identifiers

  • HAL Id : hal-01266691, version 1

Citation

D. Antonopoulo, G. Karali, A. Millet. Existence and regularity of solution for a stochastic Cahn–Hilliard/Allen–Cahn equation with unbounded noise diffusion. Journal of Differential Equations, Elsevier, 2016, 260 (3), pp.2383-2417. ⟨hal-01266691⟩

Share

Metrics

Record views

104